# SDR SWAA050226

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 58,497 hours, 54,972 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND STRINGER CLIP AT BS 887, STRINGER 2L, CRACKED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
